MAUDE Adverse Event Report: BIOMET UK LTD. CER BIOLOXD OPTION HD 36MM; HIP PROTHESIS

BIOMET UK LTD. CER BIOLOXD OPTION HD 36MM; HIP PROTHESIS
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Mdr initial report.Product remains implanted.Concomitant medical products: item #010000938, lot #3123575, g7 hi-wall e1 liner 36mm h; item #010000669, lot #3350575, g7 pps ltd acet shell 64h; item #010000999, lot #3365486, g7 screw 6.5mm x 30mm; item #010000999, lot #3369626, g7 screw 6.5mm x 30mm; item #103207, lot #220990, taperloc por fmrl 13.5x147; item #650-1068, lot # 3123575, cer option type 1 tpr sleve +6.The investigation is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported in medical notes received that patient experienced dislocation approximately 5 months post-implantation.It is unknown if medical intervention took place.
 
Event or Problem Description
It was reported, that: the patient experienced dislocation approximately 5 months post-implantation¿patient involvement- joint dislocation in medical notes received.
 
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay supplemental information.Complaint summary: adequate photographs have not been provided and product the has not been returned for evaluation.Therefore, the investigation has been limited to the information provided, a review of the device history records, and a complaint history search.A review of the device history records identified no deviations or anomalies during manufacturing that could be related to the reported event.This device is used for treatment.A compatibility check confirms there are no issues.A review of complaint history identified 2 additional similar complaints about the reported item and no additional complaints about the written 1 other with the same item and lot combination.X-rays were not provided.The likely condition of the device when it left zimmer biomet is conforming to the specification.The reported event has not been confirmed as relevant photographs have not been provided, the product has not been returned for evaluation, and the dhr review did not identify any issues.The root cause of the reported event cannot be determined with the information provided.It has been confirmed that the implant is not within the scope or subject of any field actions or recalls which could be attributed to the reported events.Corrective or preventative action is not required.The root cause of the reported event cannot be determined with the information provided.A supplemental report will be tendered accordingly if any additional information is discovered or received that may adjust any conclusions or data.Zimmer biomet will continue to monitor for trends.

Brand Name
CER BIOLOXD OPTION HD 36MM
Common Device Name
HIP PROTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14369242
Report Number3002806535-2022-00240
Device Sequence Number20279412
Product Code LZO
UDI-Device Identifier00887868271397
UDI-Public00887868271397
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K192683
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/19/2025
Device Model NumberN/A
Device Catalogue Number650-1057
Device Lot Number592710
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2022
Supplement Date Received by Manufacturer05/27/2022
Initial Report FDA Received Date05/12/2022
Supplement Report FDA Received Date05/27/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 COMMENTS
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexMale